Jump to content
CrazyBoards.org

Bowels Rarely Move on Effexor


Recommended Posts

Very few people eat enough fruits and vegetables. This time of year you can get delicious fresh fruits, so try to eat the suggested 7 to 11 servings a day. If you eat that many, and drink 2 quarts of water a day, and get some brisk exercise, you will be fine.

olga

Link to comment
Share on other sites

One four ounce bottle (down the hatch) of castor oil(works perfectly) or one full bottle (sold at any drug store in cherry or lemon-best taken chilled) of magnesium citrate. I can't gag down castor oil ever again (I used to try to drink pickle juice with it to cut the taste)so I take the magnesium citrate. It'll clean you totally out for now (don't plan on leaving the house all day) but you need to find the underlying cause of the constipation. i've also just started trying the yogurt activia. for craps sake do not buy vanilla that stuff sucks. But any of the berry ones are good. I've been pretty regular so far. also if you have weird digestive tract stuff ask your doctor before starting anything.

good luck

heres activia stuff:

http://www.dannonactivia.com/about.asp

lilie

Link to comment
Share on other sites

I didn't have that problem at all on Effex, but I am vegetarian. Could you try eating more vegetarian meals, soy protein instead of meat? Meat will plug you up the most.

How are you doing anyways? Pop me an email when you get a chance.

xo

Link to comment
Share on other sites

  • 3 weeks later...

my old bf used to have this issue on Effex.

he was a dork and just sat on the toilet for ages, while i lectured on prune juice and the importance of veggies.

I'm also a vegetarian and rarely have bathroom issues. when I do, it is because i ate dairy and i am allergic to it (very, very smart of me, i know).

try keeping a food journal and compare it to when you have bathroom issues. maybe there's a trend?

loon

Link to comment
Share on other sites

  • 4 weeks later...

I had a lot of digestive problems when I was taking Effexor. You might not be able to tolerate it.

Benefiber might help. Don't take too much the first day, work up to the max dose (if you even need it), or you might get a reaction to an abrupt fiber increase.

Definitely follow the suggestions about drinking lots of water, eating fruit and veggies etc.

I hope you feel better soon. This problem is a drag. I'm working through a little of this now with Cymbalta, but nothing like what Effexor did to me.

Best, Alice

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...